My Face Has Melted After Excessive Use!

Help - 5 month nightmare.. my face has...

Help - 5 month nightmare.. my face has "melted" after excessive use of hyaluronidase. Enormous amount of skin laxity .. natural fat stripped and now replaced with some filler (temples) and cheeks but my lower face which was over corrected have massive troughs.

I am really disfigured .. my 'top' cosmetic practictioners have completely ruined my face. In attempting to resolve their error (pillow face) they have created a far worse one ?? How can i get the collagen / tissue back in these areas naturally - the filler will not take - it just formed hard bumps / lines??

Hi Katie Daily.......how are you doing? Are you doing better? I prayer and hope you are! Please give us an update. Thanks so much and BEST WISHES!
Reply
Hi KTA,thank you so much for your kind words and for inquiring how things are.Well it's been 3 years this August that this poison I had injected done its rounds.I haven't posted much on here but was going to give a 3 year update shortly.At present I now have vision loss in my right eye with continued 24 hour burning,I've spoken to an eye specialist in America that deals with patients experiencing vision problems due to fillers.She states the filler can pass through the blood circulation into the eyes and cause cell damage,there is nothing that can regenerate this,the vision loss is permanent.I have reduced hearing in my left ear with continuous high pitched 24 hour tinnitus,this was found on multiple hearing tests. I have memory problems still,recalling events,names,places,I have no recollection of my wedding 2 weeks after the juvederm was administered.I am on permanent thyroid medication to try and repair my damaged thyroid.I suffer bouts of depression,anger,guilt,frustration,fear that I will eventually develop dementia or permanent severe vision loss.I continue to see the Herbalist who basically saved my life,she still sends me the tonic containing the cats claw or samento.She still gives me hope that one day I will be 100% recovered but it will take time for nerves damaged to heal.I am 100% convinced this stuff entered the blood circulation to my brain via being injected into a vein in the glabella.Ive been told so many times this is nonsense but I felt it every step of the way with the incessant off the scale burning in my head that felt like acid was being poured directly into my head that I could not sleep a single night for a year managing 2 hours when possible. I would pace the floor screaming begging for help for anything to alleviate the hell I was in,but just had anti depressants,anti inflammatories and pain killers thrown at me by Doctors.Nothing alleviate the pain.I can say that the burning has decreased by approximately 60% and I can get sleep most nights.I refuse to take any prescription medication as I feel this just masks the symptoms but by detoxifying your body can be aided in its recovery. I have tried 6 times unsuccessfully to sue the clinic involved,even with medical evaluation it is hard to prove causation.I continue to push the dangers of dermal fillers into the public domain,this stuff should be illegal.There are no test subjects here in England it has just been pushed onto the market.I still feel I have a way to go in terms of being 'normal' or whatever that means.I don't know if that will ever transpire.My marriage is just about intact,we are just managing to hold on to our home and my husband has battled depression due to my illness and money worries. I've lost friends and family and still get spat at,ignored and called 'idiot' by some people but as I've got better its helped me to find the strength to now ignore small minded people and try and be the bigger person.Gid is my only judge in this,fir a long time I thought I must have been an evil person in a past life and that I didn't deserve to live for being stupid and vain for my wedding,but God has helped me heal so I must believe that he has forgiven me.The guilt will always shadow me,but my kids are my life and keep me strong and I am thankful for the small things in life just like being able to sleep,to eat and feel emotion.I felt like a walking zombie,now I enjoy feeling anything that makes me realise I'm living,even on the horrible days.Thank you again for your kind continued support all if you and for being there,it means so much,God bless you,kx.
Reply
Katie D....I am SO SO SORRY for all you have been through!! Thank you for updating and letting us all know how you are. It is Just horrible what you continue to deal with! No one deserves to go through this and we are grateful that you continue to push the dangers of these fillers. I can't believe how some people are treating you. How were you to know this would all happen. Some people really piss me off....they have no empathy!! I will be praying for you! I know its been a god awful long journey, but please remember....this too shall pass! And TRY to keep the faith!! Best wishes to you, your husband and family!
Reply
Name not provided

This product DOES damage your skin both the areas treated with filler and that which surrounds it - BE VERY CAREFUL !!

Was this review helpful? 5 others found this helpful